MathSciNet Relay Station
MathSciNet bibliographic data
MR2047699 (2004m:14121) 14P05 (14J26)
Joglar-Prieto, Nuria; Mangolte, Frédéric Real algebraic morphisms and del Pezzo surfaces of degree 2. J. Algebraic Geom. 13 (2004), no. 2, 269–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement